# SDR AALA202308242578

- Difficulty date: August 22, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A320*
- Aircraft serial: 4843
- Aircraft time: 36,360 hours, 14,808 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Computer
- Part number: 3945129100
- Part serial: 1464
- Condition: Malfunctioned
- Location: Elac
- Part time: 36,625 hours, 14,309 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT ROLLS SHARPLY LEFT WITH GREATER THAN HALF SPEED BRAKE SELECTED WITH SLATS EXTENDED. AUTOPILOT CORRECTED WITH AILERON. NO OTHER INDICATIONS. REPLACED #1 ELEVATOR AILERON COMPUTER (ELAC) PER AMM 27-93-34.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
